You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
A Nonlinear Programming Algorithm for Hospital Management
Frank H. Mathis and Lenora Jane Mathis
Vol. 37, No. 2 (Jun., 1995), pp. 230-234
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2132826
Page Count: 5
Preview not available
An algorithm is developed that will select a hospital's charge structure to maximize reimbursements. Although the algorithm relies on the Kuhn-Tucker theory of nonlinear programming, it may be implemented using elementary sorting techniques.
SIAM Review © 1995 Society for Industrial and Applied Mathematics